RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2013, Volume 77, Issue 4, Pages 59–72 (Mi izv8036)  

This article is cited in 2 scientific papers (total in 3 papers)

One-dimensional polynomial maps, periodic points and multipliers

Yu. G. Zarhinab

a Institute of Mathematical Problems of Biology, Russian Academy of Sciences, Pushchino, Moskovskaya obl.
b Pennsylvania State University

Abstract: We discuss tangent maps related to the multipliers of periodic points of a typical one-dimensional polynomial map.

Keywords: complex polynomials in one variable, tangent maps, periodic points, multipliers.

Funding Agency Grant Number
Simons Foundation 246625


DOI: https://doi.org/10.4213/im8036

Full text: PDF file (503 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2013, 77:4, 700–713

Bibliographic databases:

UDC: 517.535.2+517.927.7
MSC: 14A25, 37F10
Received: 13.07.2012
Revised: 05.10.2012

Citation: Yu. G. Zarhin, “One-dimensional polynomial maps, periodic points and multipliers”, Izv. RAN. Ser. Mat., 77:4 (2013), 59–72; Izv. Math., 77:4 (2013), 700–713

Citation in format AMSBIB
\Bibitem{Zar13}
\by Yu.~G.~Zarhin
\paper One-dimensional polynomial maps, periodic points and multipliers
\jour Izv. RAN. Ser. Mat.
\yr 2013
\vol 77
\issue 4
\pages 59--72
\mathnet{http://mi.mathnet.ru/izv8036}
\crossref{https://doi.org/10.4213/im8036}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3135698}
\zmath{https://zbmath.org/?q=an:06216125}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013IzMat..77..700Z}
\elib{http://elibrary.ru/item.asp?id=20425266}
\transl
\jour Izv. Math.
\yr 2013
\vol 77
\issue 4
\pages 700--713
\crossref{https://doi.org/10.1070/IM2013v077n04ABEH002657}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323747900004}
\elib{http://elibrary.ru/item.asp?id=20457846}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884626817}


Linking options:
  • http://mi.mathnet.ru/eng/izv8036
  • https://doi.org/10.4213/im8036
  • http://mi.mathnet.ru/eng/izv/v77/i4/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Yu. G. Zarhin, “Letter to the editors”, Izv. Math., 78:4 (2014), 854–854  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Igors Gorbovickis, “Algebraic independence of multipliers of periodic orbits in the space of rational maps of the Riemann sphere”, Mosc. Math. J., 15:1 (2015), 73–87  mathnet  mathscinet
    3. I. Gorbovickis, “Algebraic independence of multipliers of periodic orbits in the space of polynomial maps of one variable”, Ergodic Theory and Dynamical Systems, 2016  crossref  mathscinet  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:339
    Full text:64
    References:37
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019